# SDR SWAA2015113046521

- Difficulty date: November 2, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 66,991 hours, 54,087 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link Assy
- Part number: 65827688
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG BEAM SWING LINK CORRODED.  REPAIRED LINK ASSEMBLY IAW EA.
